# SDR AALA202403266633

- Difficulty date: March 19, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,502 hours, 2,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD T/E LOWER PANEL 661 GB HAS FIBERGLASS EXPOSURE. ACCOMPLISHED PERMANENT SURFACE FINISH REPAIR AT RIGHT HAND WING T/E LOWER PANEL 661 GB. PER DMC AMM B787-A-51-21-13-01A-257A-A.
